Niacin and Petechiae - from FDA reports
Petechiae is found among people who take Niacin, especially for people who are male, 60+ old also take medication Aspirin, and have Insomnia. This review analyzes which people have Petechiae with Niacin. It is created by eHealthMe based on reports of 6,579 people who have side effects when taking Niacin from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 20, 2017
6,579 people reported to have side effects when taking Niacin.
Among them, 11 people (0.17%) have Petechiae
Number of reports submitted per year:
Gender of people who have Petechiae when taking Niacin *:
- female: 45.45 %
- male: 54.55 %
Age of people who have Petechiae when taking Niacin *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 10 %
- 30-39: 0.0 %
- 40-49: 10 %
- 50-59: 40 %
- 60+: 40 %
Top conditions involved for these people *:
- Pain (3 people, 27.27%)
- Multiple Myeloma (3 people, 27.27%)
- Insomnia (3 people, 27.27%)
- Myelodysplastic Syndrome (1 person, 9.09%)
- Atrial Fibrillation/flutter (1 person, 9.09%)
Top co-used drugs for these people *:
- Aspirin (5 people, 45.45%)
- Percocet (4 people, 36.36%)
- Nexium (4 people, 36.36%)
- Lasix (4 people, 36.36%)
- Capecitabine (3 people, 27.27%)
Top other side effects for these people *:
- Joint Pain (4 people, 36.36%)
- Fever (4 people, 36.36%)
- Emotional Distress (4 people, 36.36%)
- Back Pain (4 people, 36.36%)
- Arrhythmias (4 people, 36.36%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Petechiae when taking Niacin?
Expand the study to include all drugs with the same ingredientsPetechiae and drugs with ingredients of niacin.
Expand the study to include reports from both FDA and eHealthMePetechiae and Niacin from FDA and eHealthMe reports
Niacin has active ingredients of niacin. It is often used in high blood cholesterol. (latest outcomes from Niacin 7,444 users)
Petechiae (a small red or purple spot caused by bleeding into the skin) has been reported by people with high blood pressure, rheumatoid arthritis, idiopathic thrombocytopenic purpura, atrial fibrillation/flutter, depression (latest reports from 8,773 Petechiae patients).
Browse all side effects of Niacina b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with PetechiaePetechiae
Could your condition cause PetechiaePetechiae
What would happen?
Can you answer these questions?
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near ...
I have been using Rogaine for my hair on my head for a week and to a week and a half and I saw that I been getting tiny red spots. I have never had this tiny red spots. I have seboherric dermatitis since I was little , and I never experienced this until I a week to a week and a half after I ...
2 years ago I took accutane 5/10 mg for a short period of 2 and a half months. I stopped because I was getting petechiae on face and body. Now (2years later) I'm stil batting with it. Doctors did a blood work test on me and everything wasz fine. Recently I visited a hematologist in wich he ...
You may be interested in these reviews
I'm pretty sure I overdosed on Niacin (ate a half a bottle over 20,000mg) about a year ago. And now I seem to have my second massive case of Lymphedema of the feet and scrotum. Went to doctors and the hospital the first time. And they have no ideas. I'm wondering if there's any link between ...
I have been using a generic Miralax daily for about 4 years now, and have recently developed tiny red spots on my lower legs. I take no the medication on a regular basis, and I have no other symptoms, so I am wondering if this could be a reaction to the Miralax.
I have been on humira for 10 years , last summer I broke out in a rash that lasted for a month. Now I have red bumps on shoulders arms back and chest, ruled out lupus, is this from the medication? I also take methotrexate, now hair is thinning!! Seeing a dermatologist along with ra dr. Has ...